# SDR JJBA20210110039

- Difficulty date: January 10, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 40,096 hours, 25,318 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: False Activation
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE OVERHEAR INDICATION ON EICAS DURING CLIMB OUT.  LT INBOARD BRAKE TEMP IN MAX RANGE.  REMOVED AND REPLACED LT INBOARD BRAKE TEMP SENSOR.  OPERATIONS CHECK SATISFACTORY.   RECONNECTED CANNON PLUG P1077.
